Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 19 no. 2 (2007)

  • R. Benedetto, J.-Y. Briend, H. Perdry Dynamique des polynômes quadratiques sur les corps locaux - Abstract
  • L. Caputo A classification of the extensions of degree p2 over Qp whose normal closure is a p-extension - Abstract
  • Y. Choie, N. Lichiardopol, P. Moree, P. Solé On Robin's criterion for the Riemann hypothesis - Abstract
  • G. Diaz Produits et quotients de combinaisons linéaires de logarithmes de nombres algébriques : conjectures et résultats partiels - Abstract
  • C. Elsner, T. Komatsu, I. Shiokawa Approximation of values of hypergeometric functions by restricted rationals - Abstract
  • M. Gaulter Characteristic vectors of unimodular lattices which represent two - Abstract
  • J. Gillibert Invariants de classes : propriétés fonctorielles et applications à l'étude du noyau - Abstract
  • H. A. Helfgott Power-free values, large deviations, and integer points on irrational curves - Abstract
  • F. Lalande La relation linéaire a=b+c+...+t entre les racines d'un polynôme - Abstract
  • A. Levin Ideal class groups, Hilbert's irreducibility theorem, and integral points of bounded degree on curves - Abstract
  • F. Pillichshammer Dyadic diaphony of digital sequences - Abstract
  • S. W. Rosema Substitutions on two letters, cutting segments and their projections - Abstract
  • A. Scremin Diophantine inequalities with power sums - Abstract
  • Contents of the previous issue | Contents of the next issue